A corrector result for H-converging parabolic problems with time-dependent coefficients
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 25 (1997) no. 1-2, pp. 329-373.
@article{ASNSP_1997_4_25_1-2_329_0,
     author = {Dall'Aglio, Andrea and Murat, Fran\c{c}ois},
     title = {A corrector result for $H$-converging parabolic problems with time-dependent coefficients},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {329--373},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 25},
     number = {1-2},
     year = {1997},
     zbl = {1005.35015},
     mrnumber = {1655521},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_1997_4_25_1-2_329_0/}
}
TY  - JOUR
AU  - Dall'Aglio, Andrea
AU  - Murat, François
TI  - A corrector result for $H$-converging parabolic problems with time-dependent coefficients
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1997
DA  - 1997///
SP  - 329
EP  - 373
VL  - Ser. 4, 25
IS  - 1-2
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1997_4_25_1-2_329_0/
UR  - https://zbmath.org/?q=an%3A1005.35015
UR  - https://www.ams.org/mathscinet-getitem?mr=1655521
LA  - en
ID  - ASNSP_1997_4_25_1-2_329_0
ER  - 
%0 Journal Article
%A Dall'Aglio, Andrea
%A Murat, François
%T A corrector result for $H$-converging parabolic problems with time-dependent coefficients
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1997
%P 329-373
%V Ser. 4, 25
%N 1-2
%I Scuola normale superiore
%G en
%F ASNSP_1997_4_25_1-2_329_0
Dall'Aglio, Andrea; Murat, François. A corrector result for $H$-converging parabolic problems with time-dependent coefficients. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 25 (1997) no. 1-2, pp. 329-373. http://archive.numdam.org/item/ASNSP_1997_4_25_1-2_329_0/

[1] A. Bensoussan - L. Boccardo - A. Dall'Aglio - F. Murat, H-convergence for quasi-linear elliptic equations under natural hypotheses on the correctors, in Proceedings of the Second Workshop on Composite media and homogenization theory, G. Dal Maso, G. Dell' Antonio, editors, World Scientific, Singapore, 1995, 93-112. | MR

[2] A. Bensoussan - L. Boccardo - F. Murat, H-convergence for quasilinear elliptic equations with quadratic growth, Appl. Math. Optim. 26 (1992), 253-272. | MR | Zbl

[3] A. Bensoussan - J.-L. Lions - G. Papanicolaou, Asymptotic Analysis for Periodic Structures, North Holland, Amsterdam, 1978. | MR | Zbl

[4] L. Boccardo - F. Murat, Homogénéisation de problèmes quasi-linéaires, in Atti del convegno "Studio di problemi limite dell'Analisi Funzionale " (Bressanone, 7-9 settembre 1981), Pitagora, Bologna, 1982, 13-51.

[5] S. Brahim-Otsmane - G. Francfort - F. Murat, Correctors for the homogenization of the wave and heat equations, J. Math. Pures Appl. 71 (1992), 197-231. | MR | Zbl

[6] F. Colombini - S. Spagnolo, Sur la convergence de solutions d'équations paraboliques, J. Math. Pures Appl. 56 (1977), 263-306. | MR | Zbl

[7] A. Dall'Aglio, Approximated solutions of equations with L 1 data. Application to the H-convergence of quasi-linear parabolic equations, Ann. Mat. Pura Appl. 170 (1996), 207-240. | MR | Zbl

[8] E. De Giorgi - S. Spagnolo, Sulla convergenza degli integrali dell'energia per operatori ellittici del secondo ordine, Boll. Un. Mat. Ital. 8 (1973), 391-411. | MR | Zbl

[9] E. Di Benedetto, Degenerate Parabolic Equations, Springer-Verlag, New York, 1993. | MR | Zbl

[10] J.-L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod, Gauthier-Villars, Paris, 1969. | MR | Zbl

[11] J.-L. Lions - E. Magenes, Non-Homogeneous Boundary-Value Problems and Applications, Vol. I, Springer-Verlag, Berlin, 1972. | MR | Zbl

[12] E. Sanchez-Palencia, Nonhomogeneous Media and Vibration Theory, Lecture Notes in Physics 127, Springer-Verlag, Berlin, 1980. | MR | Zbl

[13] S. Spagnolo, Sul limite delle soluzioni di problemi di Cauchy relativi all'equazione del calore, Ann. Sc. Norm. Sup. Pisa 21 (1967), 657-699. | EuDML | Numdam | MR | Zbl

[14] S. Spagnolo, Sulla convergenza di soluzioni di equazioni paraboliche ed ellittiche, Ann. Sc. Norm. Sup. Pisa 22 (1968), 517-597. | EuDML | Numdam | MR | Zbl

[15] S. Spagnolo, Convergence of parabolic equations, Boll. Un. Mat. Ital. B 14 (1977), 547-568. | MR | Zbl

[ 16] N. Svanstedt, G-convergence of parabolic operators, Nonlinear Anal. to appear. | MR | Zbl

[17] N. Svanstedt, Correctors for the homogenization of monotone parabolic operators, to appear. | MR | Zbl

[18] L. Tartar, Cours Peccot, Collège de France, March 1977. Partially written in F. Murat: H-convergence, Séminaire d' Analyse Fonctionnelle et Numérique de l'Université d' Alger, 1977-78. English translation: F. MURAT, L. TARTAR: H-Convergence, in Topics in the Mathematical Modelling of Composite Materials, A. Cherkaev, R. Kohn, editors, Birkhäuser, Boston, 1997, 21-43. | MR | Zbl

[19] V.V. Zhikov - S.M. Kozlov - O.A. Oleinik, G-convergence of parabolic operators, Uspekhi Mat. Nauk 36:1 (1981), 11-58. English translation: Russ. Math. Surv. 36:1 (1981), 9-60. | MR | Zbl

[20] V.V. Zhikov - S.M. Kozlov - O.A. Oleinik, Averaging of parabolic operators, Trudy Mosk. Mat. O.-va 45 (1982), 182-236. English translation: Trans. Mosc. Math. Soc. 1 (1984), 189-241. | MR | Zbl